# SDR QXEA9500360

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSC - LANDING GEAR DID NOT EXTEND WHEN GEAR HANDLE SELECTED DOWN.  ALTERNATE GEAR EXTENSION PERFORMED AND GEAR EXTENDED.  AIRCRAFT LANDED IN PSC WITHOUT INCIDENT.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  GEAR SELECTOR VALVE REPLACED I/A/W MAINT. MANUAL.  GEAR OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
